# SDR DALA2015111606988

- Difficulty date: November 16, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 74,941 hours, 34,249 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Mount
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FLAP TRACK, AFT MOUNT SHIM AREA HAS CORROSION COMING OUT FROM  MATING SURFACES. REMOVED AND INSTALLED NR 2 FLAP TRACK REF AMM 27-51-15.  REPAIRED FLAP TRACK UPPER MOUNT PAD IAW CMM 27-51-82.  SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0064:2751-2540-LT/003 00157.  REMOVED AND INSTALLED NR 2 FLAP TRACK REF AMM 27-51-15, REPAIRED FLAP TRACK UPPER MOUNT PAD IAW CMM 27-51-82.  CLOSING REQUIREMENTS RII: INSPECTOR. CORROSION LEVEL CHANGED FROM: N TO: 1.
